hello i! i have been using obagi nu derm for 2 weeks now.. inbetween i had stopped tretin for one night as the peeling was too much n i got too nervous. i then applied desonide lotion for that partticular day to control the reactions.. the next day i mixed a little with the blender n trentin. i havent peeled like before! n when i use the products now it doesnt sting that badly i have dicorlation on my skin.(half is peeled and half yet to peel) . i am also scarring all of a sudden. will it be ok?
Does Desonide Slow Down the Process of Obagi Nu Derm?
Doctor Answers (2)
Obagi and cortisone creams for peeling
Desonide will mitigate the peeling effect of the retin a. However, long term use may further damage the skin so it is not advisable alongside topical skin cream regimens. I will prescribe a mild cortisone cream a few days before an event if a patient is on Melarase creams so that the peeling will subside.
Using Desonide with Obagi NuDerm
Desonide is a mild corticosteroid medication that is often helpful for controlling inflammation and there should be no problem with your using it in conjunction with your Obagi NuDerm treatment. Try not to use it any longer than necessary as it is just for controlling the inflammation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.